Drink Herbal Medicine

Illustration of Drink Herbal Medicine
Illustration: Drink Herbal Medicine

My doc was at 5 through a day of turmeric herbal medicine and then the set of 8 mlm was the same as soft drinks. Is it dangerous?

1 Answer:

Hello Welly, thank you for asking to HealthReplies.com.


Let me introduce myself that Dr. Rio will answer your question.


Until now there has been no information that says the harmful effects of consuming soft drinks after herbal or herbal drinks. It's just that excessive consumption of soft drinks and herbal medicine can cause side effects, one of which will cause interference with the digestive tract such as dyspepsia, gastritis, etc. These side effects will not necessarily be experienced by everyone, depending on the condition of the body and the health of each. So you should be careful consumption of soda and herbal medicine.


That's all the answers I can give. Thank you :)

: by

Related Question

Why Does My Baby Chapter About 7x In 1 Day?

Why Does My Baby Chapter About 7x In 1 Day?

(1 year ago)

Please help, my baby is 22 days old, already 3 days the chapter has a green liquid color, but the frequency of the chapter can be 7-8 times in 1 day, no fuss, only fuss when asking... Read more

What Kind Of Dual Personality Traits Do People Have In My Mind?

What Kind Of Dual Personality Traits Do People Have In My Mind?

(11 months ago)

Hello warahmatullahi wabarokatuh, previously I was reading an article from Halo doctor about multiple personalities. Here I am confused, because every time I am alone or even when ... Read more

Is Methadone For Withdrawal Symptoms Of Metafetamine Or Clonazepam?

Is Methadone For Withdrawal Symptoms Of Metafetamine Or Clonazepam?

(6 months ago)

Can methadone also handle withdrawal of methafetamen (Sabu) or withdrawal of other psychotic drugs such as Clonazepam …?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *